Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 3, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at May 4, 2013, 8:25 PM EDT for Saint Johns County, Florida. It was in force for 50 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2013, 8:25 PM EDT (00:25 UTC)
- Expired
- May 4, 2013, 9:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 74 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:25 PM EDT | TSTM WND DMG | 5 Nnw Bakersville, FL | PUBLIC REPORTED TREE DOWN ON POWERLINE AT STATE ROUTE 16 AND STATE ROUTE 16A. TIME ESTIMATED FROM RADAR. |
| May 4, 8:39 PM EDT | HAIL 0.75 | 4 N Bakersville, FL | PUBLIC REPORT OF DIME-SIZED HAIL AT STATE ROUTE 16 AND INTERNATIONAL GOLF PARKWAY. |
| May 4, 8:50 PM EDT | TSTM WND DMG | 4 Ene Bakersville, FL | ST JOHNS COUNTY EMERGENCY MANAGEMENT REPORTED DOWNED TREES AND POWERLINES ALONG STATE ROUTE 16. TIME ESTIMATED FROM RADAR. |
| May 4, 9:14 PM EDT | TORNADO 0 | 1 Nw Elkton, FL | A BARN WAS SEVERELY DAMAGED AT JEN-SAR FARMS AND PRODUCE. |
| May 4, 9:14 PM EDT | TORNADO 0 | 1 Sw Elkton, FL | A LARGE BARN WAS DESTROYED WITH NOTICEABLE DEBRIS LOFTED INTO NEARBY STRUCTURES. |
| May 4, 9:15 PM EDT | TORNADO 0 | 1 Nw Elkton, FL | A BARN WAS SEVERELY DAMAGED AT JEN-SAR FARMS AND PRODUCE. |
| May 4, 9:15 PM EDT | TORNADO 0 | 1 Sw Elkton, FL | A LARGE BARN WAS DESTROYED WITH NOTICEABLE DEBRIS LOFTED INTO NEARBY STRUCTURES. |
| May 4, 9:15 PM EDT | TORNADO 0 | Nne Elkton, FL | A SHED WAS LIFTED AT SU YEN FARMS AND COLLIDED WITH OWNERS HOME AND CAUSED SIGNIFICANT ROOF DAMAGE. |
| May 4, 9:15 PM EDT | TORNADO 0 | Sse Elkton, FL | A LARGE TREE WAS SNAPPED AT BASE AND FELL ON MOBILE HOME CAUSING SIGNIFICANT DAMAGE. |
| May 4, 9:15 PM EDT | TORNADO 0 | Wsw Elkton, FL | MULTIPLE TREES WERE UPROOTED AND FELL ON A BOAT. |
| May 4, 9:15 PM EDT | TORNADO | 1 Sw Elkton, FL | NWS SURVEY TEAM CONFIRMED A BRIEF TORNADO TOUCHED DOWN NEAR MEADOW BROOK ROAD AND STATE ROAD 207. TORNADO RATED EFO WITH WINDS ESTIMATED AT 60 TO 80 MPH. ADDITIONAL INFORMATION WILL BE PROVIDED LATER TODAY ON THE DAMAGE SURVEY. TIME OF EVENT IS BASED ON RADAR |
| May 4, 9:18 PM EDT | TSTM WND DMG | 1 Nnw Elkton, FL | THE SHERIFFS OFFICE REPORTED THAT THERE WAS MAJOR ROOF DAMAGE TO A WAREHOUSE ON COUNTY ROAD 305 FROM A POSSIBLE TORNADO.THERE WAS ALSO REPORTS OF POWERLINES DOWN. THE TIME GIVEN WAS BASED ON RADAR. |
| May 4, 9:20 PM EDT | TSTM WND DMG | Sw Elkton, FL | ST JOHNS COUNTY EMERGENCY MANAGEMENT REPORTED DOWNED TREES AND POWERLINES ALONG STATE ROUTE 207. TIME ESTIMATED FROM RADAR. |
| May 4, 9:23 PM EDT | TSTM WND DMG | Sse Elkton, FL | THE SHERIFFS OFFICE REPORTED THAT A LARGE TREE FELL ON A HOUSE AND SPLIT IT IN HALF. THERE WERE NO REPORTS OF INJURIES. THE TIME GIVEN WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this tornado warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 403 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
722
WFUS52 KJAX 050025
TORJAX
FLC109-050115-
/O.NEW.KJAX.TO.W.0003.130505T0025Z-130505T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
825 PM EDT SAT MAY 4 2013
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
ST. JOHNS COUNTY IN NORTHEAST FLORIDA
* UNTIL 915 PM EDT
* AT 826 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
NEAR WORLD GOLF VILLAGE...MOVING SOUTHEAST AT 10 TO 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WORLD
GOLF VILLAGE...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...
SAINT AUGUSTINE BEACH...SAINT AUGUSTINE AND BUTLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2972 8140 2999 8159 3006 8158 3008 8149
2989 8126 2979 8125 2975 8123
TIME...MOT...LOC 0026Z 321DEG 9KT 2999 8151
$$
ENYEDI2 follow-up statements
000
WWUS52 KJAX 050042
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
842 PM EDT SAT MAY 4 2013
FLC109-050115-
/O.CON.KJAX.TO.W.0003.000000T0000Z-130505T0115Z/
ST. JOHNS FL-
842 PM EDT SAT MAY 4 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR ST. JOHNS
COUNTY...
AT 842 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO. THIS TORNADO WAS LOCATED NEAR WORLD GOLF VILLAGE...
MOVING SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BAKERSVILLE...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT
AUGUSTINE BEACH...SAINT AUGUSTINE...ELKTON...DUPONT CENTER...BUTLER
BEACH AND ANASTASIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2972 8140 2996 8157 3002 8152 3005 8145
2989 8126 2979 8125 2975 8123
TIME...MOT...LOC 0042Z 321DEG 9KT 2996 8148
$$
ENYEDI763
WWUS52 KJAX 050101
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
901 PM EDT SAT MAY 4 2013
FLC109-050115-
/O.CON.KJAX.TO.W.0003.000000T0000Z-130505T0115Z/
ST. JOHNS FL-
901 PM EDT SAT MAY 4 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR CENTRAL
ST. JOHNS COUNTY...
AT 902 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED
NEAR BAKERSVILLE...MOVING SOUTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE BEACH...
SAINT AUGUSTINE...ELKTON...DUPONT CENTER...BUTLER BEACH AND
ANASTASIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2972 8140 2990 8153 2996 8144 2998 8137
2989 8126 2979 8125 2975 8123
TIME...MOT...LOC 0102Z 321DEG 9KT 2992 8144
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 4, 7:00 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 4, 7:00 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT SAT MAY 4 2013
.MARINE...
UPDATED TO EXTEND THE GALE WARNING OVER THE OUTER WATERS THROUGH 06Z.
ELEVATED WINDS CONTINUE OVER THE OUTER WATERS WITH FREQUENT GUSTS
TO GALE FORCE CONTINUING AT 41012. ONCE THE FRONT GETS
CLOSER THE GRADIENT WEAKENS...SO STILL EXPECT SPEEDS TO COME DOWN
OVERNIGHT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 58 76 51 74 / 70 60 20 50
SSI 64 74 57 73 / 70 60 20 30
JAX 62 78 53 75 / 60 50 20 30
SGJ 64 75 59 73 / 50 20 20 20
GNV 60 78 52 75 / 40 20 20 30
OCF 62 79 54 76 / 30 20 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 9 PM EDT THIS EVENING FOR CLAY-DUVAL-
FLAGLER-NASSAU-PUTNAM-ST JOHNS.
HIGH RIP CURRENT RISK UNTIL 6 AM EDT SUNDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
HIGH SURF ADVISORY UNTIL 6 AM EDT SUNDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
FLOOD WATCH UNTIL 6 AM EDT SUNDAY FOR BRADFORD-CLAY-DUVAL-ST
JOHNS.
GA...LAKE WIND ADVISORY UNTIL 9 PM EDT THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
HIGH RIP CURRENT RISK UNTIL 6 AM EDT SUNDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
HIGH SURF ADVISORY UNTIL 6 AM EDT SUNDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR COASTAL CAMDEN-
COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT SUNDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ALTAMAHA SOUND GA TO
FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
STRUBLEHazardous weather outlook, May 4, 6:50 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 650 PM EDT SAT MAY 4 2013 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-052000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 650 PM EDT SAT MAY 4 2013 ...FLOOD WATCH FOR PORTIONS OF NORTHEAST FLORIDA TONIGHT... ...LAKE WIND ADVISORY FOR THE COASTAL COUNTIES THROUGH EARLY THIS EVENING... ...HIGH RISK OF RIP CURRENTS THROUGH TONIGHT... ...HIGH SURF ADVISORY THROUGH TONIGHT... ...COASTAL FLOOD ADVISORY IN EFFECT TONIGHT... ...GALE WARNING FOR OUTER COASTAL WATERS TONIGHT AND A SMALL CRAFT ADVISORY FOR COASTAL WATERS INTO SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF NORTHEAST FLORIDA TONIGHT AS SHOWERS CONTINUE TO FALL ON AN ALREADY SATURATED GROUND. LAKE WIND ADVISORY IN EFFECT FOR COASTAL COUNTIES THIS EVENING AS STRONG EASTERLY FLOW CONTINUES. DUE TO THE STRONG ONSHORE FLOW...THERE IS A HIGH RIP CURRENT RISK...POTENTIAL FOR COASTAL FLOODING AS WELL AS HIGH SURF. A GALE WARNING WILL BE IN EFFECT TONIGHT THROUGH 2 AM FOR THE OUTER COASTAL WATERS...FOLLOWED BY A SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR TONIGHT FOR THE INNER COASTAL WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK AS AN UPPER LOW PASSES JUST TO THE NORTH OF THE REGION. A SMALL CRAFT ADVISORY WILL CONTINUE FOR THE OUTER COASTAL WATERS SUNDAY. A MODERATE RISK OF RIP CURRENTS IS EXPECTED SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, May 4, 4:46 PM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT SAT MAY 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM COASTAL FLOOD 3 NNW MAYPORT 30.42N 81.43W
05/04/2013 DUVAL FL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED THAT WATER WAS OVER THE
DOCKS ON FORT GEORGE ISLAND.
&&
SCHASESpecial weather statement, May 4, 5:06 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT SAT MAY 4 2013
GAZ136-152>154-042130-
BRANTLEY-COASTAL GLYNN-INLAND GLYNN-WAYNE-
506 PM EDT SAT MAY 4 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WAYNE...NORTHEASTERN BRANTLEY AND NORTHWESTERN GLYNN COUNTIES FOR
STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT...
AT 507 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER THALMANN...MOVING NORTHEAST AT 25
MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
THALMANN...MOUNT PLEASANT AND EVERETT THROUGH 530 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3119 8167 3130 8183 3150 8165 3148 8161
3145 8162 3136 8152 3135 8149 3134 8149
TIME...MOT...LOC 2107Z 221DEG 21KT 3131 8168
PETERSONSpecial weather statement, May 4, 7:48 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 748 PM EDT SAT MAY 4 2013 FLZ025-032-033-050030- CLAY-DUVAL-ST. JOHNS- 748 PM EDT SAT MAY 4 2013 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY... NORTHWESTERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 830 PM EDT... AT 749 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES WEST OF BAYMEADOWS TO 4 MILES SOUTHWEST OF SWITZERLAND...STATIONARY. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BAYMEADOWS... SWITZERLAND...MANDARIN...FRUIT COVE AND BAYARD THROUGH 830 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3023 8143 2995 8157 3005 8172 3025 8163 TIME...MOT...LOC 2349Z 051DEG 0KT 3024 8163 3004 8170 ENYEDI
Local storm report, May 4, 8:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
816 PM EDT SAT MAY 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 3 WSW ORTEGA 30.25N 81.75W
05/04/2013 DUVAL FL PUBLIC
MULTIPLE REPORTS OF WATER OVER ROADS 2-3 FEET DEEP IN
SOME SPOTS WITH ADDITIONAL REPORTS OF SOME STRUCTURAL
FLOODING. REPORTS ARE COMING FROM BETWEEN BAMBI LANE AND
105TH STREET AND INTERSTATE 295 AND BLANDING BOULEVARD.
&&
SCHASELocal storm report, May 4, 8:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
818 PM EDT SAT MAY 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLOOD 4 WSW ARLINGTON 30.31N 81.66W
05/04/2013 DUVAL FL PUBLIC
PUBLIC REPORT OF WATER OVER THE ROAD BETWEEN SAN MARCO
BOULEVARD AND LASALLE STREET.
&&
SCHASEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 8:15 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Putnam, Saint Johns | 90 min |
| May 4, 8:20 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Putnam, Saint Johns | 85 min |
| May 4, 8:57 PM EDT | Special Marine Warning | JAX | 2 hr | |
| May 4, 9:04 PM EDT | Flash Flood Warning | JAX | Saint Johns | 3 hr |
| May 4, 9:16 PM EDT | Tornado Warning | JAX | Saint Johns | 44 min |
| May 4, 9:36 PM EDT | Severe Thunderstorm Warning | JAX | Flagler, Saint Johns | 84 min |
| May 4, 9:43 PM EDT | Areal Flood Advisory | JAX | Flagler, Saint Johns | 2 hr |
| May 4, 9:56 PM EDT | Special Weather Statement | JAX | Flagler | 64 min |
| May 4, 10:44 PM EDT | Special Marine Warning | JAX | 91 min | |
| May 4, 11:20 PM EDT | Areal Flood Warning | JAX | Duval | 3 hr |
| May 5, 4:44 AM EDT | Special Marine Warning | JAX | 61 min | |
| May 5, 9:09 AM EDT | Rip Current Statement | JAX | Flagler, Nassau | 11 hr |
| May 5, 11:24 AM EDT | River Flood Warning | JAX | Baker, Nassau | 39 hr |
| May 5, 11:37 AM EDT | Small Craft Advisory for Hazardous Seas | JAX | 9 hr |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.